# SDR JJBA20251204004

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 46,964 hours, 31,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 53157
- Condition: Inoperative
- Location: Zone 200
- Part time: 35,965 hours, 27,321 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED BPS NR 3. OPS CHECK SAT.
